would not have anymore headaches after my first chemo ( R-CHOP ) I had my 5th chemo 10 days ago.. my pain meds strength was increased. Oxytocin, My headaches are progressively getting worse, vomiting has started which I did not suffer with from chemo fortunately. I get dizzy, of Balance at times absolutely no energy, the itching had before treatment has returned, I have other side effects from the chemo but I don't think these headaches and dizziness getting worse is chemo related. I've mentioned this to my specialist along with me saying I feel something is wrong aside from what we already know... My MRI and CT scans are clear my bloods are ok so I understand it's difficult for him to.
I have one more chemo to go then radiation, I am now pretty much house bound due to these headaches and dizzy spells... I'm 42 worked full time now just blahhh
If anyone has any ideas I would love to hear from you.
Sorry if it was a negative post I just needed to put it out there as friends who I love just can't understand as much as they want to 😀
Wishing everyone every success with treatmemts and future's
Cancer Council NSW would like to acknowledge the traditional custodians of the land on which we live and work.We would also like to pay respect to elders past and present and extend that respect to all other Aboriginal people.